# SDR SIMA200836403

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 21,790 hours, 21,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429513
- Part serial: 397
- Condition: Malfunctioned
- Location: Brake
- Part time: 16,956 hours, 16,956 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4345, CREW REPORTED AFTER LANDING UPON GEAR EXTENSION THEY GOT 2 EICAS MESSAGES 1 FOR INBOARD BRAKES INOP AND 1 FOR OUTBOARD BRAKES INOPERATIVE.  THEY RECYCLED GEAR WITH NO HELP.  DECLARED EMERGENCY AND LANDED USING THRUST REVERSERS BRAKES APPEARED TO WORK NORMALLY.  AIRCRAFT TAXIED TO GATE SAFELY WITH NO FURTHER INCIDENT.  CREW INSPECTION SHOWED NO APPARENT PHYSICAL DEFECTS.  REMOVED AND REPLACED BRAKE CONTROL UNIT.  AIRCRAFT RETURNED TO SERVICE.
